# SDR CA040716008

- Difficulty date: July 12, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Doug C-54
- Engine: Pwa R20007M2
- Propeller: Hamstd 23E50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R20007M2
- Part serial: BP700326
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE NR 4 ENGINE STARTED TO BACKFIRE AND SHAKE. THE ENGINE WAS SHUT DOWN AND THE PROPELLER FEATHERED. THE FLIGHT RESUMED WITHOUT INCIDENT.
